# SDR A6WA200740628

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON LT WING UPPER PLANK AT WS 162-49.  (M)  SCRATCH REWORKED IAW REO 601R-57-21-887. (K)
